# SDR DLM11020923

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N809DE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 42,189 hours, 5,790 cycles
- Engine: Pwa PW4060
- Engine time: 19,372 hours, 2,525 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 11501266
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR SYS 02 PRESS LO LIGHT ILLUMINATED IN FLT 5 PSI, FOLLOWED BY AIR SYS 2/3 PRESS LO LIGHTS, RESULTING IN TOTAL PRESSURIZATION FAILURE.  RECOVERED AIR SYS 01/03 IN MANUAL MODE.  REVIEWED CFDS, SYS SHOWS NO CURRENT FAULTS.  PERF RTS OF ACC, ALL TEST PASSED.  PERF RTS OF ESC AND MANIFOLD FAILURE CONTROLLER, ALL TEST PASSED.  PERF RTS OC CPC, ALL TEST PASSED.  PERF RTS OF PSC.  RAN ALL THREE ENGINES AND PERF PNEU CHECK OUT OF ENG BLEED SYS IN MAN/AUTO, ALL ENG PNEU CHECKS GOOD.  PSC 02 FAILED PM3 SENSOR.  REPLACED 1 PSC, PERF ADJ TEST PER AMM CKS GOOD.  PERF 2 PSC, RETURN TO SERVICE.
